I am 26 year old female
I'm currently taking the following drugs...
Vitamins I'm taking
Vitamin D 5000 (I'm really low)
Iron 200mg (I'm the low end of normal)
B-12 (I'm normal but I'm Vegan)
Biotin 5000 (my hair was thin to begin with but sense I started Vyvanse it has been getting increasingly thinner. I can now see my scalp on the sides of my head)
Multi-Vitamin with the following in it..
I am have been on vyvanse for 6months and I LOVE IT! However, I was concerned when I started loosing hair. The thining of my hair was constant and noticeable enough for me to seek help. My blood results showed a slightly low thyroid.
I have sense been put on levothyroxine at the low dose of .25 my dr referred to it as a (baby dose) I have taken the pill consistently an on an empty stomach as suggested for a week now.
I have been experiencing nothing but problems... Before starting the levo. I was tired all the time, but taking Vyvanse fixed that. Now, I can't fall asleep or stay asleep, but I'm tired all the time and I feel heavy. In addition, my heart pounds sometimes and races others. When I do get up for the day, I start with a relatively normal to high energy level considering I got no sleep the previous night but this feeling goes away within an hour or two of taking levo and Vyvanse.
Vyvanse has become much less effective and my concentration is suffering.
Could all this be caused by the .25 dose? Is anyone else experiencing the same thing? I have only been on this for a week and I'm hesitant to speak with my Dr. I don't want to be on the NDT thyroid pill. I have been Vegan for 9 years and the idea of taking that is sickening to me.
Do I need to wait these symptoms out? Please help!
Question created 6 months 1 week ago
This question hasn't been answered yet.